On disjoint operators in Banach lattices
Doklady Akademii Nauk, Tome 250 (1980) no. 4, pp. 800-803
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_4_a7,
author = {A. K. Kitover},
title = {On disjoint operators in {Banach} lattices},
journal = {Doklady Akademii Nauk},
pages = {800--803},
year = {1980},
volume = {250},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_4_a7/}
}
A. K. Kitover. On disjoint operators in Banach lattices. Doklady Akademii Nauk, Tome 250 (1980) no. 4, pp. 800-803. http://geodesic.mathdoc.fr/item/DAN_1980_250_4_a7/